# SDR DALA2016110908600

- Difficulty date: November 16, 2014
- Submitted: November 10, 2016
- Operation: Air carrier
- Aircraft: N905DL
- Make and model: Doug MD-88
- Aircraft serial: 49536
- Aircraft time: 77,268 hours, 58,878 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Attach Angle
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ATTACH ANGLE, INSIDE RT WING OTBD FLAP, INBD  HINGE, INSIDE INSPECTION ACCESS OPENING.  FOUND OUT OF LIMITS.  FABRICATED AND INSTALLED REPAIR DOUBLER.
